# SDR QMLA2019022219021

- Difficulty date: February 22, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Make and model: Agusta A119
- Aircraft serial: 14011
- Aircraft time: 7,325 hours, 15,973 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON THE LT BULKHEAD STA 3525, BL 440, WL 1700 MEASURING 18MM AND RT SIDE STA 3525, BL 440, WL 1700 MEASURING 10MM.
